# SDR DALA2023060504538

- Difficulty date: June 2, 2023
- Submitted: June 5, 2023
- Operation: Air carrier
- Aircraft: N856NW
- Make and model: Airbus A330-223
- Aircraft serial: 0631
- Aircraft time: 75,524 hours, 9,731 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3356 CORROSION FLOOR STRUCTURE CROSS BEAM LOC. FR75 AND -Y280 AT AFT GALLEY AREA. CORRECTIVE ACTION: COMPLIED WITH PRI 608875-14, VALIDATED ER/A 608875-14 MATCHES PRI 608875-14. (2796816)
